# SDR FDEA201409022558

- Difficulty date: September 2, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381316420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CROSSBEAM FRAME 38.2 TO 40 CORRODED RT NR 3.  FABRICATED NEW CROSSBEAM ON T14 1090761 IAW DWG A53813164 & SRM 53-15-15.  INSTALLED NEW CROSSBEAM IAW SRM 51-40-21.  CLASSIFIED AS CAT A MAJOR REPAIR.
